Site logo

Home / Archives / Vol. 43 No. 2 (219) (2009) / Mathematics ON CONNECTION OF ONE CLASS OF ONE-DIMENSIONAL PSEUDODIFFERENTIAL OPERATORS WITH SINGULAR INTEGRAL OPERATORS

This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

CC BY-NC 4.0 This work is licensed under Creative Commons Attribution–NonCommercial International License (CC BY-NC 4.0).

Abstract

The paper discusses a homogeneous one-dimensional pseudodifferential equation with a symbol of the form

A(x,ξ)=A0(ξ)+∑k=1Nthπα(x−λk+iαβ2)Ak(ξ)

(x,ξ,λ∈R,α>0,−1<β<1,k=1,2,…,N),

where  Ak(ξ)(k=0,1,…,N)  are locally integrable functions from class of symbols of non-negative order r . The method of bringing the pseudodifferential equation to a system of onedimensional singular integral equations with Cauchy’s kernel is proposed.

Subscribe to TheGufo Newsletter​